Volume 8 Number 2 (Feb. 2013)
Home > Archive > 2013 > Volume 8 Number 2 (Feb. 2013) >
JCP 2013 Vol.8(2): 267-271 ISSN: 1796-203X
doi: 10.4304/jcp.8.2.267-271

The Synchronization Problem for a Class of Supply Chain Complex Networks

Xiaobing Gan1, Jingyi Wang2
1 College of Management, Shenzhen University, Shenzhen 518060, PR China
2 College of Information and Engineering, Shenzhen University, Shenzhen 518060, PR China


Abstract—In this paper, we investigate the global adaptive synchronization problem for a class of supply chain complex networks that have nonlinearly coupled identical nodes and an asymmetrical coupling matrix. We derive, in particular, a sufficient condition for global synchronization when the coupling strength is not excessively large by applying a suitably chosen adaptive controller and demonstrate the effectiveness of this theory by numerical examples.

Index Terms—Supply chain, complex networks, synchronization, adaptive, nonlinearly coupled, asymmetrical coupling.

[PDF]

Cite: Xiaobing Gan, Jingyi Wang, " The Synchronization Problem for a Class of Supply Chain Complex Networks," Journal of Computers vol. 8, no. 2, pp. 267-271, 2013.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Aug 16, 2019 News!

    Vol 14, No 8 has been published with online version   [Click]

  • Jul 19, 2019 News!

    Vol 14, No 7 has been published with online version   [Click]

  • Jun 21, 2019 News!

    Vol 14, No 6 has been published with online version   [Click]

  • Apr 28, 2019 News!

    Vol 14, No 5 has been published with online version 7 papers are published in this issue after peer review   [Click]

  • Mar 20, 2019 News!

    Vol 14, No 3 has been published with online version   [Click]

  • Read more>>